# SDR HNAA2016102100327

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 55,963 hours, 63,678 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER OUTBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED IN FLIGHT. HYDRAULIC PRESSURE AND QUANTITY NORM.  COMPLIED WITH EMERGENCY CHECKLIST AS REQUIRED.....REMOVED AND REPLACED LOW PRESSURE SWITCH, NO FIX. REMOVED AND REPLACED CONNECTOR PLUG. OPS CHECKED GOOD. OK FOR SERVICE.
